MathSciNet Relay Station
MathSciNet bibliographic data
MR630029 (82k:28021) 28D20 (54H20 58F20)
Kitchens, Bruce An invariant for continuous factors of Markov shifts. Proc. Amer. Math. Soc. 83 (1981), no. 4, 825–828.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement